# SDR REXA2014121101202

- Difficulty date: December 11, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 17,883 hours, 11,565 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP PANEL 584 GB IS CHAFED.  PREPARED FASTENER HOLES IN NEW PANEL 584 GB IAW SRM 51-40-11-001-001-A01.  PANEL WILL BE INSTALLED ON PANEL LOG 584 GB.
